# SDR SIMA20251008002

- Difficulty date: October 8, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 22,268 hours, 14,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: AFT GALLEY RH CENTER FLOOR BEAM SPLICE CORRDED AT FR 90 (LEVEL 2 CORROSION) RAR AFT GALLEY RH CENTER FLOOR BEAM SPLICE AT FR 90 IAW ERJ 175 SRM 51-40-08
